Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Do The Rashes Look Like On A Person With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV -- not how you
Ask the Experts

Face rash

Hello,I was diagnosed and started truvada + stocrin few month ago when my cd4 was 200 and VL 60. It increases after a visit to pool/sauna. I have never had this problem with my face before. Is it possible that HIV combined with the pills made my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin rashes are very common in the general population and even more common in HIV+ persons. In the facial area seborrheic dermatitis is Read more »

Rash on my hand and body

Hi, I was diagnosed HIV positive in 2006 and started my medication a year ago. My CD4 count is 571 and undetected viral load. But recently some mild rash came up on my hand and body, how could this happen?Best Regards.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Rashes and other skin conditions are very common in the general population and are generally even more common in HIV+ persons. If you have been on your current regimen for 1 year it would be unlikely to be caused directly by your HIV medications. Read more »

rash

To my understanding, some people who are HIV infected develop the acute retroviral syndrome several weeks after they were infected. the symptoms are flu-like and some people develop a rash. i wanted to know, what does this rash look like? i had...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...This forum is for persons who are HIV infected and have symptoms. Questions regarding HIV testing will no longer be answered in this forum. Read more »

Hi could this rash be HIV related

Can you please tell me if you believe that this rash I have could be related to HIV? It has been a month since a possible exposure....and for 2 days I have had this little bumps all over my legs and a bit on my arms that are really itchy. They are...
Michael Shernoff, M.S.W.

Response from Michael Shernoff, M.S.W.

Psychotherapist and Author
...I am not a doctor and can not give you a medical opinion. It is best if you would go consult a physician in person for him or her to be able to diagnose what might be going on.Michael Shernoff, MSW Read more »
Articles
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...symptoms are mostly different than and should not be confused with the possible side effects from starting HIV drugs, like fever or skin rash. If side effects do occur, they usually appear soon after starting your meds. Within a few weeks your... Read more »
The Well Project

HIV Drug Chart/Overview

... If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skin discoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged... Read more »
AIDS InfoNet

Acute HIV Infection

... What Is Acute HIV Infection? Testing for Acute HIV Infection Risk of Immune Damage Risk of Infecting Others Treating Acute HIV Infection Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

RASH

Posted by Anonymous, 3 Replies
...Well here I am worrying about HIV. My exposure was oral I suck a guy he did not cum. So sometime latter I get a sunburn on my face. No big deal right? Well my Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after Read more »